Posted by: Rex | 2008-12-14

IBS and libido

Hi Doc,

I have recurrent IBS (gas,bloating etc.) - often makes me very tired and have had it continually over past 3 months. At the same time I notice the libido is down - still have usual interest in sex but cannot sustain an erection. Have been on vacation over a week and still not resolved the libido issue - can it be linked to the ibs issue with the body been out of balance ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Rex
No this would not be due to IBS - could maybe due to medication you are taking, (antidepressants and hypertension medication are common culprits) or could be because you are feeling overly stressed. If it persists you should go for a medical examination ( an erection is dependent on good blood flow to the pelvis and anything that interrupts the blood flow can cause weak erections)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Rex | 2008-12-17

AM on blood presuure meds but been on them for three years with no effect on libido.

Reply to Rex
Posted by: Mna | 2008-12-15

As you can see I am not the doc but I have the same problem and also the ED. In my experiance I can also say yes they do go hand in hand. lET THE DOC REPLY YOU

Reply to Mna

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.